Revista mexicana de física
versão impressa ISSN 0035-001X
GUTIERREZ-ARIAS, E.M.; FLORES-MENA, J.E.; MORIN-CASTILLO, M.M. e SUAREZ-RAMIREZ, H. Design of an optimal control for an autonomous mobile robot. Rev. mex. fis. [online]. 2011, vol.57, n.1, pp. 75-83. ISSN 0035-001X.
In this article, we present an autonomous mobile robot that is provided with two active wheels and passive one, as well as two control algorithms for the stabilization of the programmed paths. The dynamic programming constitute the bases for the determination of both control laws. The first law of optimal control is obtained by solving the Ricatti matricial differential equation. The second is deduced taking into account the work done by Kalman, which makes possible the reduction of a matricial differential equation into an algebraic matricial equation. The simulation of both algorithms is made when the programmed path is a straight line and this makes possible to observe the optimal control law, which represents the principal goal of this paper, and which presents an improved quality for the stabilization that the control law obtained following the work of Kalman.
Palavras-chave : Mobile robot; optimal control; dynamic programming; Ricatti's differential equation.